1Arnold, V. I.. Geometrical Methods in the Theory of Ordinary Differential Equations, 2nd edn (New York: Springer, 1988).
2Angenent, S. and Fiedler, B.. The dynamics of rotating waves in scalar reaction diffusion equations. Trans. Amer. Math. Soc. 307 (1988), 545–568.
3Auchmuty, J. F. G. and Nicolis, G.. Bifurcation analysis of reaction diffusion equations III, Chemical oscillations. Bull. Math. Biology 38 (1976), 325–349.
4Aulbach, B.. Conditions for a limit set to be a singleton. In Ordinary and Partial Differential Equations, eds Sleeman, B. D. and Jarvis, R. J., Lecture Notes in Mathematics 1151, pp. 35–41. (Heidelberg: Springer, 1985).
5Ball, J. M.. Stability theory for an extensible beam. J. Differential Equations 14 (1973), 399–418.
6Brunovský, P. and Fiedler, B.. Connecting orbits in scalar reaction diffusion equations. In Dynamics Reported, vol. 1, eds Kirchgraber, U. and Walther, H. O., pp. 57–89. (New York: Wiley & Sons, 1988).
7Brunovský, P. and Fiedler, B.. Connecting orbits in scalar reaction diffusion equations II: The complete solution. J. Differential Equations 81 (1989), 106–135.
8Chafee, N.. The electric ballast resistor: homogeneous and nonhomogeneous equilibria. In Nonlinear Differential Equations: Invariance, Stability and Bifurcation, eds Mottoni, P. de and Salvadori, L., pp. 97–127 (New York: Academic Press, 1981).
9Chow, S.-N. and Hale, J. K.. Methods of Bifurcation Theory (New York: Springer, 1982).
10Chow, S.-N. and Lu, K.. Invariant manifolds for flows in Banach spaces. J. Differential Equations 74 (1988), 285–317.
11Cornfeld, I. P., Fomin, S. V. and Sinai, Y. G.. Ergodic Theory (New York: Springer, 1982).
12Fiedler, B.. Discrete Ljapunov functional and ω-limit sets. Math. Modelling Num. Analysis 23 (1989), 415–431.
13Fiedler, B. and Mallet-Paret, J.. The Poincaré-Bendixson theorem for scalar reaction diffusion equations. Arch. Rational Mech. Anal. 107 (1989), 325–345.
14Fusco, G. and Rocha, C.. A permutation related to the dynamics of a scalar parabolic P.D.E. (preprint, 1989).
15Gifford, R. P. and Page, N. C.. Experiments with ballasts of a Nernst lamp (B.S. Thesis, MIT, Cambridge, Mass. 1902).
16Golubitsky, M. and Langford, W. F.. Pattern formation and bistability in flow between counter-rotating cylinders (preprint, 1988).
17Guckenheimer, J.. On a codimension two bifurcation. In Dynamical Systems and Turbulence, eds Rand, D. A. and Young, L. S., Lecture Notes in Mathematics 898, pp. 99–142. (New York: Springer, 1981).
18Guckenheimer, J. and Holmes, P.. Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, Appl. Math. Sc. 42 (New York: Springer, 1983).
19Hale, J. K.. Asymptotic Behavior of Dissipative Systems (Providence: AMS Publications, 1988).
20Hale, J. K. and Massatt, P.. Asymptotic behavior in gradient like systems. In Dynamical Systems II, eds Bednarek, A. R. and Cesari, L., pp. 85–101 (New York: Academic Press, 1982).
21Hale, J. K. and Sakamoto, K.. Shadow systems and attractors in reaction–diffusion equations (LCDS report 87–28, Brown University, 1987).
22Heriry, D.. Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics 840 (New York: Springer, 1981).
23Henry, D.. Some infinite dimensional Morse-Smale systems defined by parabolic differential equations. J. Differential Equations 59 (1985), 165–205.
24Henry, D.. Perturbations of the boundary for boundary-value problems of partial differential equations. Seminário Brasileiro de Análise, Trabalhos Apresentados 22 (1985).
25Hirsch, M. W.. Differential Topology (New York: Springer, 1976).
26Hirsch, M. W.. Differential equations and convergence almost everywhere in strongly monotone semiflows. In Nonlinear Partial Differential Equations, ed. Smoller, J., pp. 267–285 (Providence: AMS Publications, 1983).
27Hirsch, M. W.. Stability and convergence in strongly monotone dynamical systems. J. reine angew. Math. 383 (1988), 1–58.
28Holmes, P., Marsden, J. and Scheurle, J.. Exponentially small splittings of separatrices. Cont. Math. 81 (1988), 213–224.
29Kato, T.. Perturbation Theory for Linear Operators (New York: Springer, 1980).
30Langford, W. F.. Periodic and steady mode interactions lead to tori. SIAM J. Appl. Math. 37 (1979), 22–48.
31Langford, W. F.. Numerical studies of torus bifurcations. In Numerical Methods for Bifurcation Problems, eds Küpper, T., Mittelmann, H. D. and Weber, H., pp. 285–295 (Boston: Birkhauser, 1984).
32Massatt, P.. The convergence of solutions of scalar parabolic equations with convection to periodic solutions (preprint, 1986).
33Matano, H.. Convergence of solutions of one-dimensional parabolic equations. J. Math. Kyoto Univ. 18 (1978), 221–227.
34Matano, H.. Asymptotic behavior of solutions of semilinear heat equations on S1. In Nonlinear Diffusion Equations and their Equilibrium States II, eds Ni, W. M., Peletier, B. and Serrin, J., pp. 139–162 (New York: Springer, 1988).
35Matano, H.. Strong comparison principle in nonlinear parabolic equations. In Nonlinear Parabolic Equations: Qualitative Properties of Solutions, Research Notes in Mathematics (New York: Pitman, to appear).
36Poláčik, P.. Convergence in strongly monotone flows defined by semilinear parabolic equations. J. Differential Equations 79 (1989), 89–110.
37Poláčik, P.. Domains of attraction of equilibria and monotonicity properties of convergent trajectories in parabolic systems admitting a strong comparison principle. J. reine angew. Math. 400 (1989), 32–56.
38Poláčik, P.. Generic properties of strongly monotone semiflows defined by ordinary and parabolic differential equations. In Proceedings of the Third Colloquium on the Qualitative Theory of Differential Equations, ed. Hatvani, L. (to appear).
39Protter, M. H. and Weinberger, H. F.. Maximum Principles in Differential Equations (Englewood Cliffs, New Jersey, Prentice Hall, 1967).
40Scheurle, J. and Marsden, J.. Bifurcation to quasiperiodic tori in the interaction of steady state and Hopf bifurcations. SIAM J. Math. Anal. 15 (1984), 1055–1074.
41Smith, H. L.. Monotone semiflows (LCDS-report 86–19, Brown University, 1986).
42Uhlenbeck, K.. Generic properties of eigenfunctions. Amer. J. Math. 98 (1976), 1059–1078.
43Wonham, W. M.. Linear Multivariable Control, Lect. Notes Econ. Math. Syst. 101 (Berlin: Springer, 1974).
44Zelenyak, T. I.. Stabilization of solutions of boundary value problems for a second order parabolic equation with one space variable. Differential Equations 4 (1988), 17–22.